# SDR SWAA2021021121584

- Difficulty date: October 7, 2020
- Submitted: February 11, 2021
- Operation: Air carrier
- Aircraft: N205WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34010
- Aircraft time: 54,001 hours, 32,013 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 146A8120
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON STRAP AT AFT CARGO BAY BS795 - BS847 RBL19 WL158. / CORROSION ON AFT CARGO BAY STRAP BS795 - 847 RBL19 WL158 IS OUT OF LIMITS PER SRM 53-60-15-1A-1; FIG 103D; DUE TO PROXIMITY TO HOLES. REMOVED AFT CARGO BAY STRAP BS774 - 861 RBL19 WL158 PER SRM 51-40-02-0G-0. LOCATED AND DRILLED NEW STRAP PER SRM 51-40-05-0G-0; SRM 51-40-08-0G-0; AND DWG146A8120. INSTALLED NEW STRAP PER SRM 51-40-02-0G-0; DWG146A8120; DWG146A8340; DWG146A0081.
